# SDR FXTA20240926001

- Difficulty date: September 24, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N867BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5243
- Aircraft time: 9,176 hours, 19,187 cycles
- Engine: Pwa PT6*
- Engine time: 2,785 hours, 5,695 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Cap
- Part number: 26310395
- Condition: Cracked
- Location: Tail Boom
- Part time: 9,176 hours, 19,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ON TOP OF THE VERTICAL THAT BEACON MOUNTS TO CRACKED IN MULTIPLE PLACES ALLOWING THE BEACON TO BECOME LOOSE ON TOP OF THE VERTICAL STABILIZER.
